# SDR AALA2020042099004

- Difficulty date: April 18, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 51,490 hours, 32,698 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - UPON LEVELING AT FL 390, PRESSURIZATION SYSTEM FLUCTUATED +/- 350 FEET PER MINUTE CONSTANTLY, OUTFLOW VALVE ALSO FLUCTUATED. SWAPPED SYSTEM BY SELECTING "MAN" THEN "AUTO" WITH NO CHANGE. DESCENDED TO FL 350 AND FLUCTUATIONS STOPPED. ACCOMPLISHED TEST OF CABIN PRESSURE CONTROL(CPC) 1 AND 2 PER AMM 21-31-00, TESTED OKAY, NO 30-DAY HISTORY, OKAY FOR SERVICE.
